# SDR SIMA20180731006

- Difficulty date: July 31, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR AT PANEL 251DF IS BROKEN.-C/A-COMPLETE:RAR EMERGENCY LIGHT STRIP CONNECTOR AT PANEL 251DF IAW EMB 140 SWPM 20-21-00. EASI# 102. FOR OPERATIONAL CHECK OF EMERGENCY LIGHT SEE BOW 300222.
